Im going to try and go to the doctor next week… But i would like to have some knowledge before I go so I can tell him I dnt think his diagnosis is correct… This has been happening for atleast a year and a half now. Whenever I start my birth control pills I get like a little bacterial infection. I would take the lil creams and that seemed to make it go away but by then my period came on and it was time to start my new bc pack again and the infection symptoms cameback. One time I stopped taking the pills after I finished a yeast infection kit and it went away. Then I started taking the pills again and the problem came back…

BUT I have like a lil fishy smell and some discharge & when I read up on yeast infections it says that they dnt cause a foul smell. & wen I had sex it hurt bad. So I was just wanting some background info b4 I went to the Obgyn. He used to always blame it on me wearing tampons and I knw thats not the problem. Ppl please help!!!!